# SDR DALA2023030101540

- Difficulty date: February 27, 2023
- Submitted: March 1, 2023
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 92,463 hours, 23,897 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 CRACK ON CHANNEL INSIDE ACCESS PANEL 117CL STA 365 BTW 0 BL. OF THE NLG WHEEL WEEL. CORRECTIVE ACTION: SUMMARY OF NRC 00164 CHANNEL INSIDE ACCESS PANEL 117CL STA 365 BTW 0 BL. OF THE NLG WHEEL WEEL.WAS REPAIRED PER B757-200 SRM. (2648038)
